# SDR SWAA2022020728468

- Difficulty date: December 20, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 53123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP TRACK FAIRING TAILCONE HAS A DISBOND ON THE I/B LOWER OUTER SURFACE 4.7' FROM THE LEADING EDGE / DISBOND ON I/B LOWER OUTER SURFACE OF #6 FLAPTRACK FAIRING TAILCONE REPAIRED IAW SRM 51-70-04-2R-2 57443U 23DEC17
